# SDR SIMA20210625004

- Difficulty date: June 25, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR AFT UPPER BRACKET FOR DOOR LIFTING MECHANISM IS CRACKED.-C/A-COMPLETED REPAIR TO BAGGAGE DOOR AFT UPPER BRACKET FOR DOOR LIFTING MECHANISM IAW SRM 51-40-02.
